Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Aug 9, 2012, 6:15 AM EDT for Somerset County, Wicomico County, Maryland. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 6:15 AM EDT (10:15 UTC)
- Expired
- Aug 9, 2012, 7:00 AM EDT
- In force
- 45 min
- Issued by
- NWS Wakefield, VA
Counties Somerset County, MD, Wicomico County, MD
The radar
The Dover AFB radar (KDOX), 88 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1381 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433
WWUS81 KAKQ 091015
SPSAKQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
615 AM EDT THU AUG 9 2012
MDZ022>024-VAZ099-091100-
ACCOMACK VA-INLAND WORCESTER MD-SOMERSET MD-WICOMICO MD-
615 AM EDT THU AUG 9 2012
...THUNDERSTORMS MOVING INTO THE LOWER EASTERN SHORE FROM CHESAPEAKE
BAY...
AT 613 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF THUNDERSTORMS FROM 7 MILES WEST OF PRINCESS ANNE TO
LAWSONIA...OR FROM 7 MILES WEST OF PRINCESS ANNE TO
CRISFIELD...MOVING NORTHEAST AT 5 MPH. THE STORMS WILL BE NEAR...
MARION STATION AROUND 645 AM EDT...
PRINCESS ANNE AROUND 700 AM EDT...
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND
WIND GUSTS TO 35 MPH WITH THESE STORMS. FUNNEL CLOUDS HAVE BEEN
REPORTED WITH THIS STORMS NEAR CRISFIELD AS OF 610 AM EDT. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3843 7558 3802 7554 3788 7576 3791 7577
3794 7572 3795 7567 3797 7578 3792 7585
3805 7586 3806 7582 3806 7586 3811 7586
3814 7584 3813 7586 3828 7587
$$
LBROWNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:18 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 9, 4:18 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WAKEFIELD VA 418 AM EDT THU AUG 9 2012 .SYNOPSIS... HIGH PRESSURE REMAINS CENTERED OVER THE WESTERN ATLANTIC TODAY...AS LOW PRESSURE BEGINS TO DEVELOP OVER THE OHIO VALLEY LATER TODAY AND TONIGHT. THE LOW WILL BECOME NEARLY STATIONARY OVER THE GREAT LAKES FRIDAY INTO SATURDAY...AS A COLD FRONT SLOWLY PUSHES THROUGH THE MID ATLANTIC STATES FRIDAY NIGHT THROUGH SATURDAY. HIGH PRESSURE BUILDS IN FROM THE WEST ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATEST WX ANALYSIS DEPICTS A VERY WEAK SFC TROUGH OVER THE REGION...BASICALLY THE REMNANT BOUNDARIES FROM THE FRONT THAT HAD BEEN IN PLACE. ALOFT...THE FLOW IS WSW UNDER THE INFLUENCE OF A WEAK SHORTWAVE TRACKING THROUGH. CONDITIONS ARE FAIRLY QUIET OVER THE CWA...WITH MAINLY CLEAR SKIES OVER INLAND AREAS NOW LEADING TO SOME POCKETS OF LOW STRATUS AND PATCHY FOG DUE TO MOIST BOUNDARY LAYER CONDITIONS AND CALM WINDS. TOWARDS THE COAST MID/HIGH CLOUDINESS HAS GENLY KEPT FOG AND LOW STRATUS FROM DEVELOPING. WILL CARRY MENTION OF AREAS OF FOG OVER PORTIONS OF CENTRAL VA ND THE MD ERN SHORE THROUGH SUNRISE BUT DO NOT ANTICIPATE ANY SIGNIFICANT ISSUES AS VSBYS WILL GENLY BE 3/4SM OR HIGHER. TEMPS ARE A LITTLE COOLER THAN PAST FEW DAYS DUE THE CLEARING WITH SOME MID-UPPER 60S OVER CENTRAL VA (LOCALLY HIGHER IN THE TYPICALLY WARMER URBAN SPOTS). FARTHER EAST TO THE COAST TEMPS ARE MAINLY 70-75. FOR TODAY...AS THE WEAK SHORTWAVE MOVES OFF THE COAST BY MID MORNING...ANY RESIDUAL LOW CLOUD/FOG SHOULD BURN OFF AND SKIES WILL BE MOSTLY SUNNY IN NEGATIVE VORTICITY ADVECTION ZONE BEHIND THE SHORTWAVE. BY MID AFTN...THERE SHOULD BE ENOUGH MOISTURE AND LOW LEVEL INSTABILITY AROUND FOR SCATTERED AFTN CUMULUS CLOUDS AS WELL AS ISOLATED TSTMS. NOT MUCH OF A LOW LEVEL TRIGGER OUTSIDE OF A VERY WEAK LEE TROUGH THOUGH...AND MID LEVELS WILL BE SOMEWHAT WARMER/STRONGER CAP THAN PAST FEW DAYS SO WILL ONLY CARRY 20% POPS THIS AFTN. W/ MORE SUN TODAY...HIGHS GENLY 90-95 WELL INLAND TO THE UPR 80S AT THE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... AS UPPER LEVEL LOW PRESSURE CENTERED OVER CENTRAL CANADA DEEPENS AND PUSHES SOUTH INTO THE GREAT LAKES THIS EVENING...ANOTHER SHORTWAVE OUT AHEAD OF THE MAIN UPR LOW WILL PUSH ENE FROM THE TN VALLEY THROUGH THE CENTRAL/SRN APPALACHIANS OVERNIGHT AS H5 FLOW INCREASES AND TURNS BACK TO THE SW. THINK COVERAGE OF STORMS THIS EVENING WILL INCREASE A BIT IN RESPONSE TO THIS...MAINLY OVER WRN 1/2 OF THE CWA AND BUMPED POPS UP TO 30% AT THAT TIME. LOCALLY HEAVY RAIN AND GUSTY WINDS POSSIBLE...BUT SEVERE WX THREAT IS LOW. WARM OVERNIGHT W/ LOWS MAINLY 70-75. FRIDAY CONTINUES TO BE A CHALLENGING FORECAST AS A MORE SUBSTANTIAL SURFACE LOW PRESSURE SYSTEM APPROACHES THE REGION FROM THE TN/OH VALLEYS. LATEST 00Z MODEL DATA IS INTO BETTER AGREEMENT WITH PRECIP/FRONTAL TIMING HAVING TRENDED TOWARDS A SLIGHTLY SLOWER SOLUTION. ALL MODELS GENERATE QPF BY 10/1800Z BUT IN DIFFERENT LOCATIONS SO WILL CARRY 30-40% POPS ALL ZONES FRI MORNING...WITH 50-60% POPS ACROSS THE AREA AFTER 2 PM IN THE AFTERNOON. BULK SHEAR BECOMES FAIRLY IMPRESSIVE (30 KT OR GREATER) BY AFTN/EVENING. SHEAR PROFILE IS MOSTLY UNIDIRECTIONAL WITH SOME LOW LEVEL VEERING WITH HEIGHT...THEREFORE A FEW STORMS COULD BECOME SEVERE WITH LOCALLY DAMAGING WINDS. ALSO...MODELS NOW HINT AT SOME BACKING OF THE LOW LEVEL FLOW TO DUE SOUTHERLY...WHICH WOULD FURTHER INCREASE LOW LEVEL SHEAR AND SPC CONTINUES TO HAVE CWA IN SLIGHT RISK FOR SEVERE MAINLY FOR STRAIGHT-LINE WINDS BUT NOW W/ POSSIBLE BACKING OF THE SFC/LOW LEVEL FLOW THERE IS THE MENTION FOR AN ISOLATED TORNADO). A FEW CAVEATS TO CONSIDER ARE THE POSSIBILITY OF SHOWER ACTIVITY EARLY FRIDAY MORNING AND INCREASING MID-HIGH CLOUDS LATE IN THE MORNING...BOTH OF WHICH COULD HAMPER CONVECTIVE DEVELOPMENT. TIMING WILL BE EVERYTHING AND WILL CONTINUE TO MONITOR THIS WX SITUATION CLOSELY. WILL CARRY MENTION OF THIS IN THE HWO. HIGH TEMPS FRI WILL ALSO BE HIGHLY DEPENDENT ON CLOUD COVER AND SHOWER ACTIVITY EARLIER IN THE DAY. WILL STAY CLOSE TO GUIDANCE WITH MOST AREAS LIKELY TO REACH INTO THE UPPER 80S TO LOWER 90S. RAINFALL SHOULD BECOME FAIRLY WIDESPREAD FRIDAY NIGHT INTO SATURDAY MORNING (AND ANY SEVERE THREAT WILL TEND TO DIMINISH). POPS GRADUALLY TAPERING OFF FROM WEST TO EAST SATURDAY AFTN INTO THE EVENING AS A COLD FRONT FINALLY CROSSES THROUGH THE MID ATLANTIC REGION. HEAVY RAIN WILL CONTINUE TO BE THE MAIN IMPACT IN THIS WX PATTERN...ESP TOWARDS THE COAST WHERE RRQ FORCING FROM UPPER JET REMAINS THE LONGEST. HIGHS SAT MAINLY IN THE MID-UPR 80S. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... UPR-LVL LO PRES OVER THE GREAT LAKES REGION SAT WILL PULL NE INTO SE CANADA SAT NGT AND SUN...DRAGGING A COLD FRNT THRU THE MID ATLANTIC REGION BY SAT NGT. THEREFORE...CHC FOR RAIN (MAINLY 20-40% POPS) CONTINUE SAT NGT DUE TO DEEP MOISTURE...FRNTAL FORCING...AND THE RFQ OF AN UPR-LVL JET STREAK. SUN WILL THEN FEATURE DRY CONDITIONS AND A MSTLY SNY SKY AS HI PRES BLDS IN FROM THE WEST. JUST A SLGT CHC FOR RAIN MON THRU WED DUE TO SFC BNDRYS AND WEAK CYCLONIC FLOW ALOFT. NO MAJOR SYSTEMS EXPECTED. TEMPS NEAR NORMAL THRU THE PERIOD...HIGHS IN THE MID 80S TO LOW 90S WITH LOWS IN THE MID 60S TO LOW 70S. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... ERODING CLOUD DECK THIS MORNING WITH SCT/BKN CLOUDS AOA 20K FT AGL. MVFR CIGS OF SCT/LOCALLY BKN SKIES 1-3K FT AGL POSSIBLE MOSTLY ACROSS SE VA/NE NC THROUGH EARLY MORNING. MVFR/LOCALLY IFR VIS DUE TO FOG POSSIBLE AS CALM WINDS AND CLEARING SKIES INCREASE RADIATION AL COOLING THIS MORNING...ESPECIALLY AT TAF SITE KSBY. WIDESPREAD MVFR/IFR CIGS/VIS NOT ANTICIPATED. LOW CLOUDS/FOG WILL MIX OUT BY LATE MORNING WITH SCT CLOUDS 4-6K FT AGL THIS AFTERNOON. SLY SFC WINDS GENERALLY 10 KTS THIS AFTERNOON. ISOLATED/SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL AGAIN BE POSSIBLE AS A WARM AND HUMID AIRMASS REMAINS IN PLACE. THE BEST COVERAGE OF STORMS WILL BE WEST OF INTERSTATE 95. AN UPPER LEVEL STORM SYSTEM WILL PUSH A COLD FRONT TOWARD THE REGION FRIDAY BEFORE MOVING THROUGH THE REGION SATURDAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL BE LIKELY FRIDAY AND SATURDAY. THE MAIN THREATS WILL BE HEAVY RAINFALL AND STRONG GUSTY WINDS. && .MARINE... CALM CONDITIONS ACROSS THE WATERS THIS MORNING WITH SLY WINDS GENERALLY LESS THAN 10 KTS. EXPECT THIS TREND TO CONTINUE THROUGH LATE MORNING. AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE GREAT LAKES REGION TODAY...SLY WINDS WILL INCREASE AS A RESULT OF A TIGHTENING LOW LEVEL PRESSURE GRADIENT. A SURGE OF STRONG SLY WINDS WILL OCCUR TONIGHT (FRIDAY NIGHT)...BUT ATTM WINDS LOOK TO REMAIN BELOW SCA CONDITIONS. REGARDLESS...SLY WINDS NEAR 15 KTS WITH GUSTS OF 18 KTS AND SEAS 2 TO 3 FT ARE EXPECTED IN THE BAY WITH 15 TO 20 KTS AND SEAS 3 TO 4 FT IN THE COASTAL WATERS. AS A COLD FRONT APPROACHES FRIDAY AND SATURDAY...SLY WINDS OF 10 TO 15 KTS EXPECTED FRIDAY AFTERNOON WITH SCA CONDITIONS POSSIBLE ACROSS THE BAY FRIDAY NIGHT/SATURDAY MORNING. SLY WINDS OF 15 TO 20 KTS WITH SEAS OF 3 FT IN THE BAY AND 3 TO 4 FT IN THE COASTAL WATERS. SCA CONDITIONS WILL BE BORDERLINE IN THE COASTAL WATERS WITH SEAS OF 4-5 FT. STRONG WINDS WILL CONTINUE SATURDAY AFTERNOON AS THE COLD FRONT CROSSES THE WATERS. QUIET MARINE CONDITIONS RETURN SUN THRU WED AS SFC HIGH PRESSURE BUILDS IN FROM THE WEST BEHIND THE FRONT. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...LKB NEAR TERM...LKB SHORT TERM...BMD/LKB LONG TERM...MAS AVIATION...SAM MARINE...SAM
Hazardous weather outlook, Aug 9, 5:48 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 548 AM EDT THU AUG 9 2012 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-101000- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 548 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLOW MOVING COLD FRONT WILL MOVE THROUGH THE REGION LATE FRIDAY INTO SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAIN WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND EVENING. ANZ630>638-650-652-654-656-658-101000- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 548 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLOW MOVING COLD FRONT WILL MOVE THROUGH THE REGION LATE FRIDAY INTO SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. HEAVY DOWNPOURS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BROWN
In the hours before
Special weather statement, Aug 9, 6:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
615 AM EDT THU AUG 9 2012
MDZ022>024-VAZ099-091100-
ACCOMACK VA-INLAND WORCESTER MD-SOMERSET MD-WICOMICO MD-
615 AM EDT THU AUG 9 2012
...THUNDERSTORMS MOVING INTO THE LOWER EASTERN SHORE FROM CHESAPEAKE
BAY...
AT 613 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF THUNDERSTORMS FROM 7 MILES WEST OF PRINCESS ANNE TO
LAWSONIA...OR FROM 7 MILES WEST OF PRINCESS ANNE TO
CRISFIELD...MOVING NORTHEAST AT 5 MPH. THE STORMS WILL BE NEAR...
MARION STATION AROUND 645 AM EDT...
PRINCESS ANNE AROUND 700 AM EDT...
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND
WIND GUSTS TO 35 MPH WITH THESE STORMS. FUNNEL CLOUDS HAVE BEEN
REPORTED WITH THIS STORMS NEAR CRISFIELD AS OF 610 AM EDT. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3843 7558 3802 7554 3788 7576 3791 7577
3794 7572 3795 7567 3797 7578 3792 7585
3805 7586 3806 7582 3806 7586 3811 7586
3814 7584 3813 7586 3828 7587
LBROWNThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:04 PM EDT | Special Weather Statement | AKQ | Accomack | 26 min |
| Aug 9, 1:57 PM EDT | Special Weather Statement | AKQ | Accomack | 33 min |
| Aug 9, 6:03 PM EDT | Special Weather Statement | AKQ | Goochland | 57 min |
| Aug 9, 7:05 AM EDT | Special Weather Statement | AKQ | Somerset | 40 min |
| Aug 9, 1:23 PM EDT | Special Weather Statement | AKQ | Worcester | 37 min |
| Aug 9, 2:12 PM EDT | Special Weather Statement | AKQ | Worcester | 33 min |
| Aug 9, 2:46 PM EDT | Special Weather Statement | AKQ | Worcester | 29 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | AKQ | Worcester | 30 min |
| Aug 9, 3:45 PM EDT | Special Weather Statement | AKQ | Worcester | 30 min |
| Aug 9, 4:01 PM EDT | Areal Flood Advisory | AKQ | Wicomico, Worcester | 59 min |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.